MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE YEL 24GA X 0.75IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE YEL 24GA X 0.75IN; INTRAVASCULAR CATHETER
Catalog Number 381212
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte yel 24ga x 0.75in was missing the chinese label.Inserts discovered before use, there is no chinese label on the smallest individual package of the product, the number of affected 25 pcs, need a letter of response to the complaint, need a letter of acceptance of the complaint, need a green claim, the photo can not be provided, the sample can not be returned.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.Based on the verbatim, it was reported that ¿there is no chinese label on the smallest individual package of the product¿.However, upon review of the unit label graphics of the affected catalogue number 381212, it was observed that there was no chinese character on the unit label.Hence, the chinese label that was reported missing was most likely not part of tuas plant¿s original labelling.This non-conformance most likely occurred outside of tuas manufacturing facility.
 
Event or Problem Description
Discovered before use, there is no chinese label on the smallest individual package of the product, the number of affected 25 pcs, need a letter of response to the complaint, need a letter of acceptance of the complaint, need a green claim, the photo can not be provided, the sample can not be returned.

Brand Name
BD INSYTE YEL 24GA X 0.75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18446389
Report Number2243072-2023-02278
Device Sequence Number15445093
Product Code FOZ
UDI-Device Identifier30382903812128
UDI-Public(01)30382903812128
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number381212
Device Lot Number1321083
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown